Covid-19 Vaccine side effects
I had a bad relapse two weeks ago. With joint and muscle twitching, tingling, and pain. Also anxiety, ear pressure, eye pressure, and blurred vision, insomnia.
I started increasing the supplements I take. And also started Fasting (6/18). I think these have made a big difference because I am feeling better every day, slowly but at least steady.
Anxiety, insomnia, ear pressure, eye pressure, and blurred vision are gone for now. I don't feel pain anymore, just some joint stitching every now and then and also light muscle twitching and tingling.
I also stumbled across one success story in Reddit forum: https://www.reddit.com/r/covidlonghaulers/comments/nmiqlw/reducing_inflammation_in_the_body_for_symptom/h6fhc4x/
This seems promising. I really hope our bodies will heal themselves over time.
On Tuesday it will be 10 weeks from my 1 Pfizer jab.
@yi03 At the moment I am taking desmodium to purge the liver because it is a little fatty And then, like a lot here, vitamins B C zinc but nothing more. Initially the doctor gave me anxiolytic but it's even worse with that. I want to be able to feel things again. Xanax + brain fog we feel empty so for now I'm waiting ... each waking up I hope to have a better day than the next. We are for the most part in good health I think that this protein spike must disappear from our body from our cells especially
@throwaway969 Hi! Your symptoms sound exactly like mine (minus the eye floaters). I was able to “heal” in 17 days, but had to be really proactive about it. My husband took three weeks off works and I literally laid in bed in and out of sleep for 12 days. Let yourself rest. Don’t push yourself. Drink lots of water. Eat mostly plants and nothing processed. Check your anxiety symptoms. They make things a lot worse and create more panic. Take quercetin and zinc together. I also drank tons of herbal teas, took vitamin c, d, fish oil, curcumin (which I did not like so didn’t take long), and glutathione. Treat this like you are fighting inflammation. There is hope!
@romaina You've described it perfectly!! I too am waiting to experience feelings and sensations again without being completely numb and tired. Tired from constantly thinking about what has changed, what's missing, what's worse, etc. Perhaps that's why evenings are easier, because we deplete our brains throughout the day.
But because of this emptiness, doctors tend to prescribe antidepressants and/or sedatives. I don't know if this is the way to go, to be honest. However, time should heal what's damaged.
After I received my second Moderne covid-19 vaccine I started experiencing intense pain and burning sensation in my legs and two months later can still hardly walk from the pain has anyone experienced this?
@romaina Hi!I have ongoing symptoms for 8 weeks post Moderna vaccine.Mostly dizziness,brain fog and a "heavy head" feeling.Tried several supplements but nothing really helped.Went through many blood tests - MRI, visits to doctors with normal results.I read your comment regarding feeling better during the evenings.I've noticed the same as well.Mornings and afternoons are the hardest.It seems that severity of symptoms decrease in the evening and night.Any specific idea why this "day to night" improvement goes on?How have you been progressing?Any better?
@apollo the 12 week thing is the comments I had been following on this forum by others who seemed to say it took 12 weeks for the symptoms to go away. I am at week 8 and can say they have improved. Not totally gone but I am thankful for the progress!
@throwaway969 I had the dizziness, vertigo feeling brain fog, and the sensation of flight and fight/anxiety. I was taking vitamins and supplements and taking things day by day! I have to say that it has been 8 weeks since the last vaccine and each day seems better. On this forum some were saying 12 weeks and I am hoping they are right. I still have the sudden rush of anxiety..it comes form nowhere! Stay positive, drink lots and keep active if you can! I am happy I found this group!
@jassy1957 Do you actually sense matters improving in a way that you perceive them to be less burdensome or by rationally comparing past and present states?
Cause people keep telling me I appear to be better, but I just don't comprehend that myself.
@spacecadet Have you made a full recovery or are you still dealing with effects 18 days later.
Just want to share my happy ending story of dizzyness following vaccination.
I'm 41, male and in good health. Got vacinated 2 months ago. 10 days after my 1st shot (corresponding with when immunization sets in) I experienced extreme dizziness. Normally I get motion sickness much easier than most other people and this felt much the same. Also a bit like a hangover. It came instantly and usually lasted for 1-2 hours. These dizziness spells continued once every day or every other or third day. They often came in the afternoon and more on days when when I was tired or after I nights when I didnt sleep enough.
I went to the doctor (gp) and got blood test, blood pressure, and ECG. All turned out normal. Also went to an ENT. I was worried but doctors were not since all exminations didnt point towards anything dangerous. I also read posts in here back then that comforted me.
I found no remedy except for relaxing alone lying down when they hit, and then making sure I got enough sleep every night and drank enough water. I think sleep is very important!
Eventually the dizziness spells waned off. And during the last 14 days I have only had one very soft spell and nothing the last 8 days so now I believe I'm probably through it. Got my second vaccine shot 10 days ago but experienced no side effects whatsoever.
I believe that it was the vaccine, but I cant rule out something else like regular vestibular neuritis or something psycological (though I never had dizzyness attacks before, and I've been more stressed before).
I hope my post can comfort some that have been to the doctor but with no obvious cause determined. I would definately stress that extreme dizzyness should be examined by a professional.
My last Pfizer was on March 17 and both my husband and I started having reactions a week later. His have cleared up but he still has daily headaches that he attributes to allergies but I question if it is from the vaccine as I have daily headaches too but he doesn’t have the cumbersome variety of other symptoms that I have. He does encourage me by assuring me my side effects will disappear, but I seriously wonder if they will after this tragic amount of time. But I feel they must as I can’t or won’t go on this way. I am no longer me. I have been poisoned.
Sorry for my rant but people should know how Pfizer can effect some people. Brain fog, ringing and congestion in ears, dizziness and nausea, burning on skin at injection site and legs, heart palpations, daily headaches and increased migraines, and the list goes on. i had none is this crap except migraines before the poison especially not the debilitating depression and now anger. Please I want my life back and am tired of waiting for what is now months. Little did I know!!!